This product is currently unavailable

Gaviscon Advance Liquid Peppermint
  • Gaviscon Advance Liquid Peppermint
  • Gaviscon Advance Liquid Peppermint
  • Gaviscon Advance Liquid Peppermint

Gaviscon Advance Liquid Peppermint Gaviscon Advance Liquid Peppermint

500ml 
Out of stock Email me when back in stock
£10.49
Out of stock
Delivery information Product #0056594

Please note images are for illustration purposes and may differ from the product(s) you receive

Gaviscon Advance Liquid peppermint provides relief the symptoms of heartburn and acid indigestion with a refreshing peppermint liquid. Suitable for adults including the elderly and children 12 years and over. Contains 500ml.

Gaviscon

Gaviscon Advance Liquid Peppermint  belongs to a group of medicines called ‘reflux suppressants’. This product forms a protective layer that floats on top of the stomach contents. This layer prevents reflux and keeps the stomach contents away from the lining of the food pipe to relieve the symptoms of heartburn and acid indigestion. It can also be used to relieve the symptoms of conditions such as hiatus hernia (protrusion of muscle through a muscle wall), reflux oesophagitis (inflamed food pipe) and symptoms of hoarseness and other voice disorders, sore throat and cough associated with reflux

Approved by Anju Gill -Pharmacist on the 28/04/2021.
For more information, view our medical team

Check that the cap seal is unbroken before first using this product.

Shake well before use.

 Adults including the elderly and children 12 years and over: 5-10 ml (one to two 5ml spoonfuls) after meals and at bedtime. Children under 12 years: Should only be taken on medical advice. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before. If you take too much of this product you may feel bloated and experience some abdominal discomfort. It is unlikely to cause you any harm, but please consult your doctor or pharmacist if this doesn’t go away.

 If symptoms persist after 7 days consult your doctor.

Warnings and precautions:

This medicine contains 57.85 mg sodium (main component of cooking/table salt) in each 5 ml. This is equivalent to 2.9 % of the recommended maximum daily dietary intake of sodium for an adult. The maximum recommended daily dose of this medicinal product contains 462.8 mg sodium (found in table salt). This is equivalent to 23.14 % of the adult recommended maximum daily dietary intake for sodium. .

 This medicine contains 1.0 mmol (39.06 mg) of potassium per 5 ml. To be taken into consideration by patients with reduced kidney function or patients on a controlled potassium diet. - Please also talk to your doctor or pharmacist if you need this product on a daily basis for a prolonged period, especially if you have been advised to follow a low salt (sodium) diet or if you suffer or have suffered from significant kidney or heart disease, as certain salts could interfere with these diseases.

Taking other medicines: Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without prescription. Wait at least 2 hours between taking this medicine and other medicines such as tetracyclines, fluoroquinolones (types of antibiotics), iron salts, thyroid hormones, chloroquine (a medication used to prevent malaria), bisphosphonates (a medication used to treat osteoporosis) and estramustine (a medication to treat prostate cancer).

Pregnancy and breast-feeding: You can take this product if you are pregnant or breast-feeding. As with all medicines, the treatment duration should be limited as much as possible. Important information about some of the ingredients of Gaviscon Advance Aniseed flavour Oral Suspension: This product contains methyl (E218) and propyl (E216) para-hydroxybenzoates which may cause allergic reactions (possibly delayed). Driving and using machines: This medicine has no influence on the ability to drive and use machines.

Very rarely (less than 1 in 10,000 patients) there is a chance of an allergic reaction to the ingredients. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness or swelling of the face, lips, tongue or throat. If you experience these or any other side effects stop taking the product and consult your doctor immediately. If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: 'http://www.mhra.gov.uk/yellowcard' or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.

Each 10ml dose of Gaviscon Advance Liquid Peppermint contains:

Each 10 ml of oral suspension contains 1000 mg sodium alginate and 200 mg potassium hydrogen carbonate as the active ingredients. The other ingredients are calcium carbonate, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, peppermint flavour and purified water. This product does not contain sugar orgluten

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Gaviscon Advance Liquid Peppermint as:
3.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

I have gaviscon advance for my hiatus hernia.

I have gaviscon advance for my Hiatus hernia it is the only thing that works for me. Thank you

0 out of 0 people found this useful. Yes No Report abuse
 rated Gaviscon Advance Liquid Peppermint as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

All ok

Everything as it should be . Well packed ..., order complete ...,Delivered on time

0 out of 0 people found this useful. Yes No Report abuse
 rated Gaviscon Advance Liquid Peppermint as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

SERVICE

FIRST CLASS SERVICE AS USUALL

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply